# SDR HALA2021122900204

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 30,691 hours, 4,879 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Valve
- Part number: 33216090005
- Part serial: 32992
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR COND - CABIN TEMPS VERY HARD TO CONTROL, MOST AFT ZONE. VERY COLD SHOWING 70 DEGREES WHILE VALVE SHOWED FULL HOT. F/A'S ALSO TRIED TO MODIFY TEMPS, ALL ZONES SOMETIMES HOT THE VERY COLD. // PERFORMED TSM 21-63-00-810-827-A. REMOVED AND REPLACED TRIM AIR VALVE (636HK) REF AMM. 21-63-51. LEAK AND OPS CHECK GOOD OK FOR SVC. VALVE, TRIM AIR OFF 33-2160-9-0005 32992 ON 33-2160-9-0005 39488
